# SDR USAA2014060900006

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 42,256 hours, 24,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A7664
- Condition: Faulty
- Location: L2 Door
- Part time: 29,728 hours, 14,732 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 SLIDE PACK LOOSE & COVER HITTING FUSELAGE.  REPLACED L2 SLIDE IAW JOB CARD 26L0025011.
